# SDR 29GA2014092500001

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 33,962 hours, 45,074 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 50389121147
- Part serial: 0067
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT ENGINE WENT INTO AUTOFEATHER FOUR TIMES ON SHORT FINAL, 200 FEET AGL.  REPLACED RT ENGINE AUTOFEATHER LOW PRESSURE SWITCH OPS AND LEAK CHECKED GOOD.
